Partial isometries and EP elements in rings with involution
By Dijana Mosic, Dragan S. Djordjevi'c. 2009
66 citations recorded by the source corpus.
∗Received by the editors June 1, 2009. Accepted for publication November 12, 2009. Handling Editor: Michael J. Tsatsomeros. †Faculty of Sciences and Mathematics, University of Nǐs, P.O. Box 224, 18000 Nǐs, Serbia (sknme@ptt.rs, ganedj@eunet.rs). Supported by the Ministry of Science, Republic of Serbia, grant no. 144003. Electronic Journal of Linear Algebra ISSN 1081-3810 A publication of the International Linear Algebra Society Volume 18, pp. 761-772, December 2009
Subfields: Algebra and Number Theory, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/2cca8bfb80625bad06ebd731a43785e3ce608305